On the Number of Almost Split Sequences with Indecomposable Middle Term

Krause H (1994)
Bulletin of the London Mathematical Society 26(5): 422-426.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Bulletin of the London Mathematical Society
Band
26
Ausgabe
5
Seite(n)
422-426
ISSN
PUB-ID

Zitieren

Krause H. On the Number of Almost Split Sequences with Indecomposable Middle Term. Bulletin of the London Mathematical Society. 1994;26(5):422-426.
Krause, H. (1994). On the Number of Almost Split Sequences with Indecomposable Middle Term. Bulletin of the London Mathematical Society, 26(5), 422-426. doi:10.1112/blms/26.5.422
Krause, H. (1994). On the Number of Almost Split Sequences with Indecomposable Middle Term. Bulletin of the London Mathematical Society 26, 422-426.
Krause, H., 1994. On the Number of Almost Split Sequences with Indecomposable Middle Term. Bulletin of the London Mathematical Society, 26(5), p 422-426.
H. Krause, “On the Number of Almost Split Sequences with Indecomposable Middle Term”, Bulletin of the London Mathematical Society, vol. 26, 1994, pp. 422-426.
Krause, H.: On the Number of Almost Split Sequences with Indecomposable Middle Term. Bulletin of the London Mathematical Society. 26, 422-426 (1994).
Krause, Henning. “On the Number of Almost Split Sequences with Indecomposable Middle Term”. Bulletin of the London Mathematical Society 26.5 (1994): 422-426.